Rocky Mountain Journal of Mathematics

Introduction to differential equations with moving singularity

H. Gingold

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 6, Number 4 (1976), 571-574.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130123

Digital Object Identifier
doi:10.1216/RMJ-1976-6-4-571

Mathematical Reviews number (MathSciNet)
MR419962

Zentralblatt MATH identifier
0353.34059

Citation

Gingold, H. Introduction to differential equations with moving singularity. Rocky Mountain J. Math. 6 (1976), no. 4, 571--574. doi:10.1216/RMJ-1976-6-4-571. https://projecteuclid.org/euclid.rmjm/1250130123


Export citation